Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 6-8
DOI: 10.12691/tjant-2-1-2
Open AccessArticle

Certain Properties of Generalized Fibonacci Sequence

Yashwant K. Panwar1, and Mamta Singh2

1Department of Mathematics and MCA, Mandsaur Institute of Technology, Mandsaur (M. P.), India

2Department of Mathematical Sciences and Computer Application, Bundelkhand University, Jhansi (U. P.), India

Pub. Date: February 07, 2014

Cite this paper:
Yashwant K. Panwar and Mamta Singh. Certain Properties of Generalized Fibonacci Sequence. Turkish Journal of Analysis and Number Theory. 2014; 2(1):6-8. doi: 10.12691/tjant-2-1-2

Abstract

In this study, we present certain properties of Generalized Fibonacci sequence. Generalized Fibonacci sequence is defined by recurrence relation . This was introduced by Gupta, Panwar and Sikhwal. We shall use the Induction method and Binet’s formula and give several interesting identities involving them.

Keywords:
generalized Fibonacci sequence Binet’s formula

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  A. F. Horadam, Basic Properties of Certain Generalized Sequence of numbers, The Fib. Quart, Vol. 3, No. 3, (1965), 161-176.
 
[2]  A. F. Horadam, The Generalized Fibonacci Sequences, The American Math. Monthly, Vol. 68, No. 5, (1961), 455-459.
 
[3]  A. T. Benjamin and J. J. Quinn, Recounting Fibonacci and Lucas identities, College Math. J., Vol. 30, No. 5, (1999), 359-366.
 
[4]  B. Singh, V. K. Gupta and Y. K. Panwar, Some Identities of Generalized Fibonacci Sequences, South pacific journal of Pure and Applied Mathematics, Vol. 1, no. 1, (2012), 80-86.
 
[5]  D. Kalman and R. Mena, The Fibonacci Numbers – Exposed, The Mathematical Magazine, Vol. 76, No. 3, (2003), 167-181.
 
[6]  G. Udrea, A Note on the Sequence of A. F. Horadam, Portugalete Mathematica, Vol. 53, No. 2, (1996), 143-144.
 
[7]  N. N. Vorobyov, The Fibonacci numbers, D. C. Health and company, Boston, 1963.
 
[8]  S. Vajda, Fibonacci and Lucas numbers, and the golden section. Theory and applications, Chichester: Ellis Horwood limited (1989).
 
[9]  T. Koshy, Fibonacci and Lucas Numbers with Applications, A Wiley-Interscience Publication, New York, 2001.
 
[10]  V. K. Gupta, Y. K. Panwar and O. Sikhwal, Generalized Fibonacci Sequences, Theoretical Mathematics & Applications, Vol. 2, No. 2, (2012), 115-124.
 
[11]  V. K. Gupta and Y. K. Panwar, Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers, International Journal of Applied Mathematical Research, Vol. 1, No. 4, (2012), 377-382.
 
[12]  Y. K. Panwar, Generalized Fibonacci Sequences, LAP, Germany (2012).
 
[13]  Y. K. Panwar, B. Singh and V. K. Gupta, Generalized Fibonacci Sequences and Its Properties, Palestine Journal of Mathematics, Vol. 3, No. 1, (2014), 141-147.
 
[14]  Y. K. Panwar, B. Singh and V. K. Gupta, Generalized Identities Involving Common Factors of Generalized Fibonacci, Jacobsthal and Jacobsthal-Lucas numbers, International journal of Analysis and Application, Vol. 3, No. 1, (2013), 53-59.
 
[15]  Y. K. Panwar, V. K. Gupta and M. Singh, A Fibonacci-Like Sequence, LAP, Germany (2013).
 
[16]  Y. K. Panwar, B. Singh and V. K. Gupta, Generalized Fibonacci polynomials, Turkish Journal of Analysis and Number Theory. 2013, 1 (1), 43-47.